MAUDE Adverse Event Report: SYNTHES GMBH 4.5MM VA-LCP CURVED CONDYLAR PLATE/6 HOLE/159MM/LEFT; CONDYLAR PLATE FIXATION IMPLANT

SYNTHES GMBH 4.5MM VA-LCP CURVED CONDYLAR PLATE/6 HOLE/159MM/LEFT; CONDYLAR PLATE FIXATION IMPLANT
Model Number 02.124.407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier (b)(6).Additional device product codes: hrs and hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Health effect clinician code 2402 used to capture metal poisoning.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, a patient received treatment for a left lateral femoral condyle fracture with a left condylar va-lcp plate 4.5-5.0, (2) locking screws 5.0 variable angle in its distal part, and (3) cortical screws of 4.5 in the diaphyseal portion.Additionally, part of the implants is fixed with (2) cannulated screws of 4.5 mm of titanium from another supplier.There may be a possible incompatibility of materials since the plate and its screws are made of steel.The surgery was successfully completed.There was no reported patient consequence.This report involves (1) 4.5mm va-lcp curved condylar plate/6 hole/159mm/left.This is report 1 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6: device history lot.Product code: 02.124.407.Lot number: 65p3088.Manufacturing site: mezzovico.Release to warehouse date: 20 aug 2020.A manufacturing record evaluation was performed for the not sterile lot number, and no non-conformances were identified.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/6 HOLE/159MM/LEFT
Common Device Name
CONDYLAR PLATE FIXATION IMPLANT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11516865
Report Number8030965-2021-02111
Device Sequence Number17194443
Product Code JDP
UDI-Device Identifier10886982042750
UDI-Public(01)10886982042750
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.407
Device Catalogue Number02.124.407
Device Lot Number65P3088
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date05/12/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 VA LCK SCRW/S/TAP /26; 5.0 VA LCK SCRW/S/TAP /26; CORTSCR Ø4.5 SELF-TAP L34 SST; CORTSCR Ø4.5 SELF-TAP L44 SST; CORTSCR Ø4.5 SELF-TAP L50 SST; UNK - SCREWS: 4.5 MM CANNULATED; UNK - SCREWS: 4.5 MM CANNULATED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight65